MathSciNet Relay Station
MathSciNet bibliographic data
MR2330724 60E15 (60F15 60J05 62E99)
Doukhan, Paul; Neumann, Michael H. Probability and moment inequalities for sums of weakly dependent random variables, with applications. Stochastic Process. Appl. 117 (2007), no. 7, 878–903.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement